# SDR 5040050504A

- Difficulty date: May 5, 2004
- Submitted: May 5, 2004
- Operation: General aviation
- Aircraft: N807Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5040
- Aircraft time: 5,201 hours, 3,019 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Part number: 6002504
- Part serial: JUL020981
- Condition: Failed
- Location: Wheel Speed
- Part time: 5,201 hours, 3,019 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OB FAIL LIGHT STAYED ON DURING ANTI-SKID TEST.  TEST BOX SHOWED OUT LO FAIL.
